# SDR SWIA202266332

- Difficulty date: August 1, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS 1 (EACH) CORRODED SHEAR CLIP AND HARDWARE AT FR81 STGR 28R-29R AS MARKED.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED 1 (EACH) CORRODED SHEAR CLIP AND HARDWARE AT FR81 STGR 28R-29R REF EMB 170/175 SRM 51-40-08. THIS ACTION DOES NOT EFFECT THE AIRCAFT WEIGHT AND BALLANCE.
